# SDR AALA202508196862

- Difficulty date: July 26, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON CONNECTING PLATE LOC. ON RH MAIN LANDING GEAR MEASURE OF CRACK D1-D2=0.069 INCH. MAINTENANCE REPLACED CONNECTING PLATE LOC AT FR 42 BTW STR 41RH AND 42RH MAIN LANDING GEAR IAW EA #366188 PART B STEP 2.B, DWG D53370790, A319 SRM 51-42-11-801, A319 SRM 51-72-11-901.
